MathSciNet Relay Station
MathSciNet bibliographic data
MR1332571 (96b:62077) 62G15 (62E20)
Hall, Peter; Jing, Bing-Yi Uniform coverage bounds for confidence intervals and Berry-Esseen theorems for Edgeworth expansion. Ann. Statist. 23 (1995), no. 2, 363–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement